Mathematical Research Letters

Volume 20 (2013)

Number 2

Quaternions and Kudla’s matching principle

Pages: 367 – 383



Tuoping Du (Department of Mathematics, Nanjing University, Nanjing, China)

Tonghai Yang (Department of Mathematics, University of Wisconsin, Madison, Wisc., U.S.A.)


In this paper, we prove some interesting identities, among average representation numbers (associated to definite quaternion algebras) and degrees of Hecke correspondences on Shimura curves (associated to indefinite quaternion algebras).

2010 Mathematics Subject Classification

11F41, 11G15, 14K22

Published 3 December 2013